MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC181400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Paresis (1998); Ischemia Stroke (4418)
Date of Event 06/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore: on (b)(6) 2026, the patient underwent endovascular repair of an aortic aneurysm using gore® tag® conformable thoracic stent graft with active control system (ctag) in combination with the gore® excluder® thoracoabdominal branch endoprosthesis (tambe).It was reported that the procedural plan initially included consideration of thoracic repair alone; however, the treating team elected to proceed with thoracoabdominal repair using the tambe system.Ctag devices were implanted in the thoracic aorta, followed by deployment of the tambe aortic component and gore® excluder® iliac branch and contralateral leg components.Specific gore® viabahn® vbx implant details were not available at the time of reporting.The procedure reportedly progressed without technical complications.Near the conclusion of the procedure, an intraoperative pressure test was performed to simulate the impact of lumbar artery coverage.Neuromonitoring was assessed during this period, and no changes were observed.Based on these neuromonitoring findings, the physician proceeded with completion of the left iliac limb.It was reported that during the procedure the patient experienced periods of hypertension followed by hypotension, which required intervention to increase blood pressure.A post-operative spinal drain was subsequently placed after recognition of the lower extremity weakness.Per physician report on the following morning, the patient was noted to have unilateral (left) lower extremity paralysis.Additional information received from the treating physician indicates that mri imaging demonstrated evidence of a cerebellar stroke.The physician does not believe the neurologic symptoms are attributable to spinal cord ischemia.There was no evidence of post-operative occlusion of any implanted devices.The patient¿s condition has improved; however, neurologic deficits have not fully resolved.The patient remains limited in function, requiring assistance to stand and to take a few steps.Discharge disposition is not yet known.Code 1001-e: unknown - used to capture clinical events with no known device problem identified.
 
Additional Manufacturer Narrative
As it is unknown which device is directly implicated in the adverse event, the following devices will also be included in this report as a component of the same system: catalog # plc161000 / serial # (b)(6) / udi # (b)(4), and catalog # plc161400 / serial # (b)(6) / udi # (b)(4).H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.H6: code b20 ¿ the device remains implanted and, therefore, was not available for direct analysis by gore.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
brittany pettengill
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key25449443
Report Number3013164176-2026-03076
Device Sequence Number17602268
Product Code MIH
UDI-Device Identifier00733132618699
UDI-Public(01)00733132618699(17)290316
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPLC181400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age63 YR
Patient SexFemale